first it was aphorisms - now it's sexual innuendos - i just can't help myself - must be all these chemicals in my system.
happy almost new year to all and here's my (current) problem.
gave myself second shot last night and decided to try it in the standing position and as i pinched my almost non-existent belly fat and stuck the needle in and began to push the syring down i noticed a trail of liquid drizzling down my stomach and onto the floor. that freaked me so i pulled the needle out, held it up to the light to see if there was anything left, saw that there was, restuck myself and pumped the remainder into my belly. then i stared at the floor half expecting it to dissolve or evaporate. (from the chemicals)
question - did i do the right thing (hahahah)
seriously - i feel so much better today than i did last saturday that i'm wondering if it's coz i probably got no more than half the regular dose.
does it matter that i didn't get the full shot - medically speaking of course.
i noticed in a 12/28 post that another recent beginner may have had a similar experience - i mean to the extent that she also thinks she didn't get the full dose. i KNOW i didn't.
The reduced dose will have been less effective,but will not have compromised your treatment in the long term.
Take the next dose when it is due.Mention the incident to your nurse but don't worry about it.
I do know that you might not have a reaction (or at least not the same or as severe) to every shot. Some people only have a reaction the first time and then a big nothing ever after. Some people go through the same thing on the same day everytime.
So - no not necesarily as lousy again next week as last week ;-)
so glad i'm cracking someone else up besides myself - i mean in a good way - if of course that's how you meant it. :)
i just read thru some of the recent posts (eg. kalio vs. revenerie, round 1) and realized perhaps i shouldn't be so irreverent. i certainly wouldn't want to offend anyone.
obviously, you're compulsively inoffensible, or is it unoffendable? or is there any such word? probably not. dementia's starting to kick in.
have a great new year and bol in '07
i guess i didn't 'screw' the needle tightly enough onto the syringe.
i was distracted by my blue front amazon who can't stand it when i pay attention to anyone besides her, even if it's to myself. i asked her to do the injection but she says she doesn't have the 'beak' for it. ;)- (that's not right, is it? i can't even do a proper smiley face - gives you a clue about my syringe wielding aptitude)
just wanna let you know i love reading your many fascinating posts to others on the forum.
happy new year,
I would contact my doctor right away. If you really think you lost half your dose, your medical team may want you to take another half shot, but that is just conjecture on my part. What isn't conjecture is that it's important to remain on full-dose of both peg and ribavirin whenever possible in order to have the best chance at successful treatment.
OMG you have a blue front amazon!? How cool:) I love birds. I had a friend who had a Mynah bird (long time ago). That bird was around for ... gosh as long as I could remember - probably over 15 years. Everyone loved that bird! He (might have been a she / I don't know) talked and talked and talked. I can still remember when that bird used to sit on her shoulder and say "hi Loede how are you" (Loede was the birds' owner), and then the bird would look around at everyone else and say "how are you, how are you, how are you." Had everyone in stitches! Loede herself was a riot, and her bird was just like her. She had a great big dog, too, and the dog and bird got along just fine. Best buddies. They could just sit silent or say something simple and make everyone laugh! It was a sad day in this teeny town when everyone found out Loede's bird died. Loede loved that bird, and that bird loved Loede! That bird will never be forgotten. She then went on to battle breast cancer in her later years (real tough battle with return of the cancer with more chemo and finally mastectomy), but - she's winning :)
Premature Happy New Year (just one more time for the fun of it:).
Ya know - there are a lot of times I'm reading through the threads and there is "something" going on between two or three posters that I don't understand, cause it doesn't seem related to the thread. It makes me uncomfortable - because I don't want to be involved in whatever is going on, and I have no clue as to what people are "hinting" at. And it's more than one thing, and it's many people.
I AM kind of used to that feeling though - it happens to me a lot in real life - people talking or arguing about stuff I have NO CLUE about. In real life I've found that it's pretty safe to ignore whatever it is - I don't seem to miss anything except a bunch of stress.
Hopefully that will be just as true here as well.
Hope you both get a great start on your new year....
thanks for the input. i really have no idea of how much of the dose i lost. i do know that once again i was 'premature', this time in assessing side effects. today i felt just as lousy as i did last week after day one.
anyway, i'm mentally practicing my injection skills and getting ready for the first shot of '07.
yeah - i'm the proud lowest bird on the totem pole in a blended flock - blue-front amazon named venus, plum-head parakeet, basil, a quaker who flew into my life two years ago on dec. 21 (she literally flew into one of the extra cages i keep on the deck of my house near nyc - naturally, her/his name is wyntre), a lutino cockatiel and a couple of parakeets.
any time you need avian advice, i'm your bird. :)
i mean -:)
I thought I messed up my second dose, had much milder sides and week 3 and 4 have been more like week 1, no fun!
Your very funny personality has really come out since you started posting more regularly. I'm so glad to hear you have birds and interest and a sense of humor like no other! I was so worried about you pre-tx, you sounded so down, hated your job. I just took you for a much more serious type music teacher. You know-- the kind with the yardstick to rap knuckles with:) I guess I have too much Catholic school in my background!
Purely because I'm feeling lousy from sx I'm going to get pedantic with you.
Wyntre doesn't indicate how much of the dose he lost-'half' is purely your own supposition!
I'm taking pegintron this time round,weight based at 150mcg.I previously handled pegasyss quite manfully,but I find the pegintron to be murderous.Interlukin reaction lasts 24/7.
I'm going to switch back to Roche for the remainder of the treatment,and use the the three remaining Schering pens at the end.
Viral load went from 805,000 to 29 in six weeks.Shot eight tomorrow.Could be that if I am now und the the longer half life of the pegasyss will see me through.
now i did it! and i was trying so hard not to. i'm new at this forum thing and i guess because i read so many of your great posts your name stuck in my head (what's left of it) more than anyone else's, except rev. please forgive me if i said the unforgiveable. i think everyone's fantastic. if it wasn't for this forum i surely would have (fill-in-the-blank-with-your-poison-of-choice) by now.
have a wonderful new year. wishing you great health and happiness and i look forward to reading many more of your thoughts, ideas, suggestions and advice in '07. even more than that, i hope to read you're symptom-free, off-meds, svr back to normal and everything else you wish for yourself.
yeah, i thought it was the end of the world at first. now i see it's just the first chapter in a new story. couldn't have come to that conclusion, though, without reading all the other inspiring posts on this forum.
btw, i'm the farthest thing from a catholic school type music teacher you could possibly imagine. i got into teaching by mistake - after getting almost a phd in musicology (i admit that sounds
straightlaced but there really aren't too many options for advanced music studies when you're sick of the poor starving musician bit and reluctantly conclude you gotta have some marketable skill). - and was eager for ANY kind of steady paycheck.
Music tracher was the only thing i could qualify for so there you go, 20 years later i'm glancing around wondering how i ended up HERE! and with hep-c to boot.
Just lucky, i guess. hahaha
Well your mistake paid off, you're very close to teachers retirement! My daughter just passed her teaching exam for middle school math. She does her student teaching next semester then a J-O-B. I'll have a pay raise for sure! Too bad I still have one in college and one starting next sept!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.